# SDR AALA20091123LHR01

- Difficulty date: November 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 32,932 hours, 4,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY.
